Generally Good but a Hard Spot on Left Upper Lip Quite Deep Inside - Australia
- updated 1 year ago
I have always been OK with my lips but wanted a...
- 17 Sep 2012
I have always been OK with my lips but wanted a little more subtle fullness. I've had Juvederm Ultra XC (the one with lidocaine) once before in my lips and was pretty happy with it (that was two years ago).
So I had 1 syringe of Juvederm Ultra XC to the upper and lower lips and I'm reasonably happy with the result of the Juvederm injections I had three days ago - EXCEPT I have a hardish spot in my upper lip on the left. It feels quite deep - it's not a superficial lump. The rest of my lips where the filler is feels quite soft and natural, but this one spot is a little hard and does cause a slight bump in the skin at the vermilion border which doesn't look quite right. I wonder if it is a deep bruise perhaps, which will improve over the next few days. It has softened since the day after I got the injections...so that's a good sign I hope? It's annoying because I am otherwise relatively happy with my lips. I guess I'll wait it out - it's only been three days so perhaps this is some residual swelling? I hope so!
The other thing is that I do feel the upper lip still looks a bit overfull, but I think that is swelling and the lips need to calm down a bit over the next few days. It's only been three days...
If this hard spot goes away and the lips settle down a bit in general I'll be quite happy with the outcome of the Juvederm treatment.
Something I wish I had known beforehand is that each treatment is different. My previous treatment was easier and I recovered faster. For some reason the swelling and bruising this time is worse - it's not terrible, but worse than the first time. I think it would have been good for me to consider this and take a few more days off work - as I'm feeling self conscious about the swelling, bruising, and general 'unsettledness' of my lips - even though I've done a reasonable job of hiding it with makeup.
OK so here is my update - it is now 8 days post...
- 23 Sep 2012